#1  
Old 10-08-2010, 06:35 AM
First Year Student
 
Join Date: Oct 2010
Posts: 4
Xiomara is on a distinguished road
Default Can Anyone Help Me with MMS Dosage

I started taking MMS at a very low dose of 1 x 4 daily increasing to 2 drops without any real problems. I attempted to increase to 3 drops earlier this week only to spend the night feeling nauseous (got up to eat some apple which did help a little) but did have very bad diarrhea the next morning lasting a few hours. I reduced my drops back down to 1 and eventually got back up to 2 and then tried 3 drops last night and felt exactly the same as the first time except the apple didn't help and no real diarrhea. I've dropped back down to 2 drops again and feel OK.
I know I have quite a few problems but thought I would be able to increase my drops after 10 days - or am I being too impatient? Does anyone know if this is normal and is this showing me the state of my health i.e. chronic? Have I got to look at being on this long term and if so anyone know how long?
On a more positive note I no longer need to take pain-killers as the MMS seems to have stopped all my dull headaches I have suffered with for years!
Any advise would be of help.
Reply With Quote
  #2  
Old 10-08-2010, 07:26 AM
Arrowwind09's Avatar
Standing at the Portal
 
Join Date: Oct 2007
Location: At The Door of Death
Posts: 3,583
Blog Entries: 12
My Mood: Fine
Arrowwind09 is on a distinguished road
Default

Just stay at the dosage that is comfortable for you. Every person is individual. It is obviously doing some good work for you if you do not ne.ed pain medicication as you use to. Be patient. Great things can happen on just two drops. Most people have some type of chronic health issue if it has a diagnosis or not so yes, you probably might have to work at things for a while. It is possible to feel greatly better on only a couple of drops.
__________________
"The nurse should be cheerful, orderly, punctual, patient, full of faith, - receptive to Truth and Love" Mary Baker Eddy
Visit www.HealthSalon.org
Reply With Quote
  #3  
Old 10-09-2010, 06:11 AM
Fellow
 
Join Date: Apr 2006
Posts: 420
D Bergy is on a distinguished road
Default

I had to stop using MMS for a few days as I was worried about dehydration from the initial bout of the big D.

It does no harm to reduce or stop using it for a while. Bacteria cannot get resistant to it.

I agree that use is very individual, and more is not always better. Once you have substantially reduced whatever pathogens it is killing, it will no longer produce Diarrhea. That is an indicator that you have made some good progress.

When you think about it, there is good reason for the Diarrhea. The bacteria in the intestinal tract is in direct contact with the MMS, and is the first to go. How long it takes to clear out more distant parts of the body is anyone's guess.

Dan
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Iodine Dosage Arrowwind09 Vitamins 50 12-05-2010 11:42 AM
Raspberry leaf dosage advice please chicken82 Women's Health 0 06-30-2010 05:00 AM
dosage for carbo vegetabilis just me Mental Health 2 06-04-2009 01:45 PM
Dr. William Davis - Fish Oil Dosage Harry Hirsute Heart Health 0 01-04-2009 12:05 AM
Vitamin D Dosage in PM Women Harry Hirsute Vitamins 0 12-07-2007 07:37 PM